# SDR CALA2011071100475

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N68159
- Make and model: Boeing 767224
- Aircraft serial: 30438
- Aircraft time: 45,401 hours, 6,659 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STA 325 LBL 22 TO 50 FLOORBEAM UPPER SURFACE FOUND CORROSION.  CABIN LT STA 325 LBL 12 TO LBL 68 FLOORBEAM UPPER FLANGE REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 AND HFEC NIL CRACK FOUND.
